# SDR AALA202310312914

- Difficulty date: October 25, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N346PR
- Make and model: Boeing 737823
- Aircraft serial: 31273
- Aircraft time: 16,993 hours, 7,286 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: S479W2203
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVERWING RIGHT EXIT SIGN MISSING AT BASE OF DOOR.**SUPPLEMENTAL REPORT FOR (AALA202310262914): REMOVE AND REPLACED RIGHT HAND OVERWING EMERGENCY EXIT SIGN. PER AMM 33-51-01. FUNCTIONAL CHECK GOOD.**(CLOSED).
